# SDR RAIA950844

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Part number: 215221
- Condition: Req'D Service
- Location: Main Wheels
- Part time: 6,421 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - PARKING BRAKE DOES NOT HOLD AIRCRAFT STILL ABOVE 30 PERCENT TQ.  MAINTENANCE BLEED BRAKES, PARKING BRAKE CHECK GOOD, LEAK CHECK GOOD.  (M)
